?

Log in

No account? Create an account
Mama Deb
mamadeb
.:::.:....... ..::...:
Mama Deb [userpic]
Things to talk about with nutritionist/doctor on Thursday

All completely at random.

1. Why am I feeling dizzy at midday when I take my pills at 6:30PM? What can I do to prevent this?
2. Do I have an ear or sinus infection from the monster cold?
3. What do I do about fasting? (Not fasting today, but I don't fast on minor fast days anyway.) (Note: take answers and consult with Rabbi as well.)
4. Should I be drinking more?

Food/water has not helped with the dizzy, but it will pass in a couple of hours.

Comments

Fasting is tricky with being diabetic. Perhaps you and your rabbi and your doctor can work out something where you give up all food but what's necessary to maintain your blood sugar?

Jewish fast. No liquids, either.

But rabbis and doctors have been dealing with this sort of thing forever.

*nods* Totally. Good luck.